# SDR REXA2018120741185

- Difficulty date: October 24, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAIL FROM FS 565 TO 661+32, RBL 9 AT PAX CABIN. (SM)(CPAX)(TCI 53-20-245).
COMPLETE: SUMMARY: OF NRC 00099., CORROSION LEVEL 1., CORROSION ON SEAT RAIL WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND SEAT RAIL WAS MEASURED DIMENTIONS AS FOLLOW: BLENDED AREA "U" MAXIMUN DEPTH: 0.010" THEREFORE IT'S WITHIN LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 FIG 53-31-49-991-806 SH 2 OF 4.
